Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 13, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 26, 2009, 7:49 PM CDT for Crockett County, Sutton County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2009, 7:49 PM CDT (00:49 UTC)
- Expired
- Apr 26, 2009, 8:30 PM CDT
- In force
- 41 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Crockett County, TX, Sutton County, TX
The radar
The San Angelo radar (KSJT), 109 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:01 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1875 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 270049 TORSJT TXC105-435-270130- /O.NEW.KSJT.TO.W.0013.090427T0049Z-090427T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 749 PM CDT SUN APR 26 2009 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN SUTTON COUNTY IN WEST CENTRAL TEXAS... * UNTIL 830 PM CDT * AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHEAST OF THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973... OR 19 MILES SOUTH OF OZONA...MOVING EAST AT 25 MPH. *THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF... SOUTHEASTERN CROCKETT AND SOUTHWESTERN SUTTON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR WEST CENTRAL TEXAS. && LAT...LON 3051 10064 3029 10068 3036 10121 3054 10116 TIME...MOT...LOC 0048Z 278DEG 20KT 3044 10108 $$
1 follow-up statement
000 WWUS54 KSJT 270118 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 818 PM CDT SUN APR 26 2009 TXC105-270126- /O.CAN.KSJT.TO.W.0013.000000T0000Z-090427T0130Z/ CROCKETT TX- 818 PM CDT SUN APR 26 2009 ...THE TORNADO WARNING FOR SOUTHEASTERN CROCKETT COUNTY IS CANCELLED... THE THUNDERSTORM RESPONSIBLE FOR THE POSSIBLE TORNADO HAS MOVED EAST OUT OF CROCKETT COUNTY...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3053 10095 3051 10064 3029 10068 3033 10095 TIME...MOT...LOC 0116Z 278DEG 20KT 3042 10090 $$ TXC435-270130- /O.CON.KSJT.TO.W.0013.000000T0000Z-090427T0130Z/ SUTTON TX- 818 PM CDT SUN APR 26 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHWESTERN SUTTON COUNTY... AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 15 MILES WEST OF THE INTERSECTION OF US-277 AND RANCH ROAD 189...OR 19 MILES SOUTHWEST OF SONORA...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... THE INTERSECTION OF US-277 AND RANCH ROAD 189 BY 830 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3053 10095 3051 10064 3029 10068 3033 10095 TIME...MOT...LOC 0116Z 278DEG 20KT 3042 10090 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:50 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 26, 6:50 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 650 PM CDT SUN APR 26 2009 .DISCUSSION... /SEE AVIATION SECTION FOR 00Z TAF DISCUSSION/ && .AVIATION... SEVERE/POSSIBLY TORNADO STORM NEAR AND SOUTH OF OZONA MAY AFFECT KSOA SONORA AROUND 1Z. LARGE HAIL AND DAMAGING WINDS MAY BE POSSIBLE FOR 2 TO 4 HOURS AT KSOA. SCATTERED THUNDERSTORMS OTHERWISE POSSIBLE ACROSS MOST OF TAF SITES THROUGH THE NIGHT AS AN UPPER SHORTWAVE MOVES ACROSS. SOME SHOWERS AND THUNDERSTORMS MAY AFFECT EASTERN TAFS SITES IN THE MORNING HOURS AS IT MOVES EAST. OTHERWISE MVFR CIGS...RETURN THIS EVENING. && .PREV DISCUSSION... /ISSUED 210 PM CDT SUN APR 26 2009/ SHORT TERM... FOR THIS AFTERNOON AND TONIGHT... THERE IS A THREAT FOR SEVERE WEATHER AS AN UPPER TROUGH OVER THE WESTERN CONUS SHIFTS EASTWARD TODAY AND TONIGHT WITH A LEAD SHORTWAVE LIFTING OUT ACROSS THE CENTRAL AND NORTHERN PLAINS...AND A SHORTWAVE AND SPEED MAX MOVE THROUGH THE BASE OF THE TROUGH AND INTO TEXAS. CURRENT WATER VAPOR SHOWS WEAK SHORTWAVE DISTURBANCE MOVING INTO TEXAS FROM NEW MEXICO/MEXICO...THIS WILL HELP INITIATE THUNDERSTORMS THIS AFTERNOON ALONG AND EAST OF THE DRYLINE. THE DRY LINE IS EXPECTED TO EXTEND FROM THE EASTERN PANHANDLE TO THE BIG BEND REGION BY LATE THIS AFTERNOON. THE AIRMASS WILL DESTABILIZE THIS AFTERNOON WITH THE APPROACH OF A WEAK SHORTWAVE AND SHOULD SEE STRONGER AND INCREASED THUNDERSTORM COVERAGE...ESPECIALLY ACROSS THE WESTERN BIG COUNTRY AND CONCHO VALLEY...THESE STORMS WILL QUICKLY MOVE TO THE NORTHEAST INTO THE NORTHERN BIG COUNTRY. SPC HAS PLACED THE BIG COUNTRY IN A MODERATE RISK FOR SEVER THUNDERSTORMS. INITIALLY THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ...BUT BY LATE AFTERNOON/EARLY EVENING THE TORNADO THREAT INCREASES AS 45 TO 55 KNOT LLJ DEVELOPS ACROSS THE AREA. WITH A MOIST AIRMASS IN PLACE FLOODING MAY BECOME A THREAT AS HEAVY RAINFALL IS POSSIBLE. THIS SITUATION WILL NEED TO BE MONITORED. FOR TONIGHT INTO MONDAY MORNING...THE COMBINATION OF THE LLJ AND A SHORTWAVE MOVING INTO THE AREA WILL MAKE ADDITIONAL THUNDERSTORMS DEVELOPMENT POSSIBLE ACROSS MUCH OF WEST CENTRAL TEXAS WITH THE ACTIVITY SHIFTING TO THE EAST AND SOUTHEAST BY MORNING. THE SEVERE THREAT WILL CONTINUE INTO THE MORNING HOURS. FOR MONDAY...THE UPPER LEVEL TROUGH SHIFT TO THE NORTHEAST AND A CLOSED LOW MOVES INTO THE NORTHERN PACIFIC COAST...WITH A SERIES OF UPPER LEVEL DISTURBANCES MOVING THROUGH THE UPPER LEVEL FLOW...THIS WILL KEEP THE MENTION OF PRECIPITATION IN THE FORECAST...WITH THE MAIN ACTIVITY SHIFTING TO THE EASTERN BIG COUNTRY AND THE HEARTLAND. 28 LONG TERM... WITH FOCUS ON SHORT TERM THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING...WILL NOT SPEND AS MUCH TIME AS USUAL ON THE EXTENDED PERIOD TODAY. A GLANCE AT THE 12Z GFS DOES SHOW THAT THE FORECAST THROUGH MIDWEEK IS PRETTY MUCH ON TRACK. ACTIVITY THAT DEVELOPS OVER THE EASTERN COUNTIES ON MONDAY SHOULD BE EXITING THE AREA TO THE NORTHEAST BY MONDAY EVENING. A COLD FRONT IS THEN EXPECTED TO PUSH SOUTH INTO TX MONDAY NIGHT INTO TUESDAY AS A STRONG VORT MAX OVER THE INTER-MOUNTAIN WEST LIFTS NORTHEAST ACROSS THE CENTRAL PLAINS. THE 12Z NAM IS A BIT MORE AGGRESSIVE IN THE SOUTHWARD PROGRESS OF THE FRONT MONDAY NIGHT INTO TUESDAY...AND THIS WARRANTS KEEPING SOME POPS NEAR THE FRONT UP OVER THE BIG COUNTRY. THE FRONT THEN DROPS DOWN INTO THE AREA ON TUESDAY AND STALLS OUT. STORMS WILL PROBABLY DEVELOP DURING THE AFTERNOON OVER WEST TX IN THE UPSLOPE FLOW REGIME AND MOVE EAST ACROSS WEST CENTRAL TX LATE IN THE DAY AND INTO THE OVERNIGHT AS AN MCS ORGANIZES AND MOVES EAST ACROSS SOUTHERN OK/NORTH TX. THE MODELS BEGIN TO DIVERGE TOWARD THE END OF THE WEEK WITH THE DETAILS...ALTHOUGH THE GFS/ECMWF BRING A POLAR FRONT DOWN INTO TX AND EJECT A SOUTHERN STREAM DISTURBANCE INTO THE CENTRAL/SOUTHERN PLAINS NEXT WEEKEND. THE GFS IS COLDER THAN THE ECMWF...WHICH KEEPS THE BULK OF THE COOLER AIR TO OUR NORTHEAST. THE GFS IS ALSO FARTHER SOUTH WITH THE TRACK OF NEXT WEEKENDS SOUTHERN STREAM TROUGH WHICH WOULD BE MORE FAVORABLE FOR WIDESPREAD PRECIP THAN THE DRIER ECMWF. WITH ALL THESE UNCERTAINTIES TO DEAL WITH...WILL ONLY MAKE A FEW TWEAKS HERE AND THERE TO THE TEMPS AND POPS. I DID BRING TEMPS DOWN FOR THE LATTER PART OF THE WEEK AND INSERTED POPS FOR SAT/SAT NIGHT TIME FRAME. LACY FIRE WEATHER... SOUTHERLY LOW LEVEL FLOW WILL CONTINUE TO STREAM GULF MOISTURE IN ACROSS THE REGION AND THIS COMBINED WITH THE CONTINUING CHANCE FOR PRECIPITATION WILL KEEP THE FIRE DANGER LOW ACROSS WEST CENTRAL TEXAS THROUGH THE UPCOMING WEEK. 28 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 66 79 62 76 63 / 60 50 30 30 30 SAN ANGELO 66 84 63 80 65 / 60 30 10 30 30 JUNCTION 68 82 65 82 66 / 50 30 10 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 04/99/04
Hazardous weather outlook, Apr 26, 2:28 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT SUN APR 26 2009 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS THE BIG COUNTRY. THERE IS A SLIGHT RISK FOR SEVERE STOMS ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. THE PRIMARY CONCERN IS FOR THIS AFTERNOON AND TONIGHT WITH THE APPROACH OF A DRYLINE AND UPPER LEVEL DISTURBANCE... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE BIG COUNTRY AND CONCHO VALLEY INTO THE HEARTLAND. SOME OF THE STORMS COULD BE SEVERE. WITH AN INCREASINGLY UNSTABLE AIRMASS AND FAVORABLE VERTICAL SHEAR PROFILES...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...DESTRUCTIVE HAIL AND DAMAGING WINDS. THERE IS POTENTIAL FOR SEVERE STORMS TO CONTINUE TONIGHT. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA EAST OF A LINE FROM SWEETWATER TO EDEN TO JUNCTION. ON TUESDAY...THE ARRIVAL OF A WEAK COLD FRONT INTO A MOIST AND UNSTABLE AIRMASS WILL BRING A THREAT OF SEVERE STORMS TO WEST CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AND TUESDAY OF THIS WEEK.
In the hours before
Local storm report, Apr 26, 4:58 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 23 W OZONA 30.71N 101.59W
04/26/2009 E1.00 INCH CROCKETT TX TRAINED SPOTTER
NEAR MILE MARKER 343 ON INTERSTATE 10.
&&
LACYLocal storm report, Apr 26, 5:03 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
503 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 20 W OZONA 30.71N 101.54W
04/26/2009 E1.75 INCH CROCKETT TX TRAINED SPOTTER
&&
LACYLocal storm report, Apr 26, 6:16 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 8 NW OZONA 30.79N 101.30W
04/26/2009 E1.75 INCH CROCKETT TX TRAINED SPOTTER
HAIL WAS REPORTED ON STATE HIGHWAY 137 NORTHWEST OF
OZONA.
&&
LACYSpecial weather statement, Apr 26, 6:47 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 647 PM CDT SUN APR 26 2009 TXZ054-064-065-270045- NOLAN TX-STERLING TX-COKE TX- 647 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT FOR NOLAN... STERLING AND COKE COUNTIES... AT 646 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 7 MILES NORTH OF STERLING CITY...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SILVER BY 725 PM CDT SANCO BY 740 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 6:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
648 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 22 WNW ELDORADO 30.98N 100.94W
04/26/2009 E0.75 INCH SCHLEICHER TX TRAINED SPOTTER
HAIL WAS REPORTED ON THE CROCKETT-SCHLEICHER COUNTY LINE
ALONG HIGHWAY 190.
&&
LACYLocal storm report, Apr 26, 6:59 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
659 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 12 S OZONA 30.54N 101.20W
04/26/2009 E1.75 INCH CROCKETT TX TRAINED SPOTTER
HAIL REPORTED ON STATE HIGHWAY 163 SOUTH OF OZONA.
&&
LACYThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 39 min |
| Apr 26, 7:15 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 60 min |
| Apr 26, 7:37 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 38 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | SJT | Sutton | 41 min |
| Apr 26, 8:13 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 47 min |
| Apr 26, 8:30 PM CDT | Tornado Warning | SJT | Sutton | 45 min |
| Apr 26, 8:49 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 56 min |
| Apr 26, 9:12 PM CDT | Tornado Warning | SJT | Kimble, Sutton | 48 min |
| Apr 26, 9:18 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 57 min |
| Apr 26, 9:39 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Sutton | 51 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 32 min |
| Apr 26, 9:58 PM CDT | Tornado Warning | SJT | Kimble, Sutton | 32 min |
| Apr 26, 10:28 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 47 min |
| Apr 26, 10:34 PM CDT | Tornado Warning | SJT | Kimble | 41 min |
| Apr 26, 11:17 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 58 min |
| Apr 26, 11:27 PM CDT | Flash Flood Warning | SJT | Kimble | 4 hr |
| Apr 27, 12:14 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 46 min |
| Apr 27, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 60 min |
| Apr 27, 12:46 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| Apr 27, 12:58 AM CDT | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| Apr 27, 1:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Apr 27, 1:27 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 48 min |
| Apr 27, 1:51 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 39 min |
| Apr 27, 2:29 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 46 min |
| Apr 27, 2:42 AM CDT | Flash Flood Warning | SJT | Coke, Sterling, Tom Green | 4 hr |
| Apr 27, 3:32 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 43 min |
| Apr 27, 3:51 AM CDT | Areal Flood Advisory | SJT | Concho, McCulloch | 4 hr |
| Apr 27, 4:26 AM CDT | Flash Flood Watch | SJT | Brown, Coke, Coleman, Concho, Crockett, Irion and 10 more | 9 hr |
| Apr 27, 4:46 AM CDT | Flash Flood Warning | SJT | Concho, McCulloch, San Saba | 6 hr |
| Apr 27, 5:13 AM CDT | Flash Flood Warning | SJT | Coke, Irion, Sterling, Tom Green | 4 hr |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Sterling, Tom Green | 48 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 26 min |
| Apr 27, 6:51 AM CDT | Severe Thunderstorm Warning | SJT | San Saba | 24 min |
| Apr 27, 6:55 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion, Schleicher, Tom Green | 6 hr |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 47 min |
| Apr 27, 8:07 AM CDT | Areal Flood Advisory | SJT | McCulloch, Mason, Menard, San Saba | 6 hr |
| Apr 27, 8:54 AM CDT | Flash Flood Warning | SJT | Crockett, Schleicher, Sutton | 6 hr |
| Apr 27, 9:43 AM CDT | Flash Flood Warning | SJT | Kimble, Mason | 5 hr |
| Apr 27, 10:27 AM CDT | Severe Thunderstorm Warning | SJT | Sutton | 48 min |
| Apr 27, 11:05 AM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 4 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.